# SDR DALA2022070604705

- Difficulty date: June 29, 2022
- Submitted: July 6, 2022
- Operation: Air carrier
- Aircraft: N819NW
- Make and model: Airbus A330-323
- Aircraft serial: 0858
- Aircraft time: 64,357 hours, 8,495 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3319 DURING SVC CHK, FOUND EEPLS ON 11B INOP. CORRECTIVE ACTION: FOUND 11B EEPL DISCONNECTED AT SIDEWALL FLOOR. RESECURED. (9279548)
